Hamilton decompositions of complete bipartite graphs with a 3-factor leave

Bryant, D. E., Leach, C D and Rodger, C A (2005) Hamilton decompositions of complete bipartite graphs with a 3-factor leave. Australasian Journal of Combinatorics, 31 331-336.


Author Bryant, D. E.
Leach, C D
Rodger, C A
Title Hamilton decompositions of complete bipartite graphs with a 3-factor leave
Journal name Australasian Journal of Combinatorics   Check publisher's open access policy
ISSN 1034-4942
Publication date 2005
Volume 31
Start page 331
End page 336
Total pages 6
Editor E J Billington
C P Bonnington
Place of publication Australia
Publisher Combinatorial Mathematics Society of Australasia
Collection year 2005
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 06:51:06 EST